# SDR CVGA20170925001

- Difficulty date: September 20, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800120
- Aircraft time: 5,521 hours, 3,665 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 69126753
- Condition: Cracked
- Location: Apu Bay
- Part time: 5,521 hours, 3,665 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL WEB HAS A 2.75 INCH CRACK COMING FROM THE RIGHT LOWER PAN ATTACH POINT.
